MAUDE Adverse Event Report: AXONICS, INC BULKAMID URETHRAL BULKING SYSTEM; AGENT, BULKING, INJECTABLE FOR GASTRO-UROLOGY USE

AXONICS, INC BULKAMID URETHRAL BULKING SYSTEM; AGENT, BULKING, INJECTABLE FOR GASTRO-UROLOGY USE
Model Number 50050
Medical Device Problem Code Unexpected Therapeutic Results (1631)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 05/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was treated with antibiotics for uti after a bulkamid procedure.
 
Event or Problem Description
See section h, number 6 for investigation updates.

Brand Name
BULKAMID URETHRAL BULKING SYSTEM
Common Device Name
AGENT, BULKING, INJECTABLE FOR GASTRO-UROLOGY USE
Manufacturer (Section D)
AXONICS, INC
26 technology dr
irvine CA 92618
Manufacturer (Section G)
CONTURA INTERNATIONAL A/S
23 sydmarken
soeborg
Manufacturer Contact
linda phan
26 technology drive
irvine, CA 92618
MDR Report Key17015105
Report Number3002968685-2023-00071
Device Sequence Number15345012
Product Code LNM
UDI-Device Identifier05704101500500
UDI-Public05704101500500
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P170023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number50050
Device Lot Number22F1402AA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/03/2023
Supplement Date Received by Manufacturer05/03/2023
Initial Report FDA Received Date05/26/2023
Supplement Report FDA Received Date08/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale